# SDR SIMA20160729003

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,144 hours, 36,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R MAIN CABIN DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPC GOOD AT THIS TIME.
